Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Sums of $k$th powers in the ring of polynomials with integer coefficients


Authors: Ted Chinburg and Melvin Henriksen
Journal: Bull. Amer. Math. Soc. 81 (1975), 107-110
MSC (1970): Primary 10M05, 10B25, 12C15; Secondary 13F20
DOI: https://doi.org/10.1090/S0002-9904-1975-13657-3
MathSciNet review: 0364166
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Paul T. Bateman and Rosemarie M. Stemmler, Waring’s problem for algebraic number fields and primes of the form (𝑝^{𝑟}-1)/(𝑝^{𝑑}-1), Illinois J. Math. 6 (1962), 142–156. MR 0138616
  • 2. T. Chinburg and M. Henriksen, Sums of kth powers in the ring of polynomials with integer coefficients, Acta Arith. (submitted).
  • 3. G. H. Hardy and E. M. Wright, The theory of numbers, Oxford Univ. Press, London, 1946.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10M05, 10B25, 12C15, 13F20

Retrieve articles in all journals with MSC (1970): 10M05, 10B25, 12C15, 13F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13657-3